Completeness and regularity of generalized fuzzy graphs

Sovan Samanta, Biswajit Sarkar, Dongmin Shin, Madhumangal Pal

Research output: Contribution to journalArticle

18 Citations (Scopus)

Abstract

Fuzzy graphs are the backbone of many real systems like networks, image, scheduling, etc. But, due to some restriction on edges, fuzzy graphs are limited to represent for some systems. Generalized fuzzy graphs are appropriate to avoid such restrictions. In this study generalized fuzzy graphs are introduced. In this study, matrix representation of generalized fuzzy graphs is described. Completeness and regularity are two important parameters of graph theory. Here, regular and complete generalized fuzzy graphs are introduced. Some properties of them are discussed. After that, effective regular graphs are exemplified.

Original languageEnglish
Article number1979
JournalSpringerPlus
Volume5
Issue number1
DOIs
Publication statusPublished - 2016 Dec 1

Fingerprint

Fuzzy Graph
Completeness
Regularity
Restriction
Matrix Representation
Regular Graph
Backbone
Graph theory
Two Parameters
Scheduling

All Science Journal Classification (ASJC) codes

  • General

Cite this

Samanta, Sovan ; Sarkar, Biswajit ; Shin, Dongmin ; Pal, Madhumangal. / Completeness and regularity of generalized fuzzy graphs. In: SpringerPlus. 2016 ; Vol. 5, No. 1.
@article{14615554b0914e8db5da4ba64f1e74f6,
title = "Completeness and regularity of generalized fuzzy graphs",
abstract = "Fuzzy graphs are the backbone of many real systems like networks, image, scheduling, etc. But, due to some restriction on edges, fuzzy graphs are limited to represent for some systems. Generalized fuzzy graphs are appropriate to avoid such restrictions. In this study generalized fuzzy graphs are introduced. In this study, matrix representation of generalized fuzzy graphs is described. Completeness and regularity are two important parameters of graph theory. Here, regular and complete generalized fuzzy graphs are introduced. Some properties of them are discussed. After that, effective regular graphs are exemplified.",
author = "Sovan Samanta and Biswajit Sarkar and Dongmin Shin and Madhumangal Pal",
year = "2016",
month = "12",
day = "1",
doi = "10.1186/s40064-016-3558-6",
language = "English",
volume = "5",
journal = "SpringerPlus",
issn = "2193-1801",
publisher = "Springer Science and Business Media Deutschland GmbH",
number = "1",

}

Completeness and regularity of generalized fuzzy graphs. / Samanta, Sovan; Sarkar, Biswajit; Shin, Dongmin; Pal, Madhumangal.

In: SpringerPlus, Vol. 5, No. 1, 1979, 01.12.2016.

Research output: Contribution to journalArticle

TY - JOUR

T1 - Completeness and regularity of generalized fuzzy graphs

AU - Samanta, Sovan

AU - Sarkar, Biswajit

AU - Shin, Dongmin

AU - Pal, Madhumangal

PY - 2016/12/1

Y1 - 2016/12/1

N2 - Fuzzy graphs are the backbone of many real systems like networks, image, scheduling, etc. But, due to some restriction on edges, fuzzy graphs are limited to represent for some systems. Generalized fuzzy graphs are appropriate to avoid such restrictions. In this study generalized fuzzy graphs are introduced. In this study, matrix representation of generalized fuzzy graphs is described. Completeness and regularity are two important parameters of graph theory. Here, regular and complete generalized fuzzy graphs are introduced. Some properties of them are discussed. After that, effective regular graphs are exemplified.

AB - Fuzzy graphs are the backbone of many real systems like networks, image, scheduling, etc. But, due to some restriction on edges, fuzzy graphs are limited to represent for some systems. Generalized fuzzy graphs are appropriate to avoid such restrictions. In this study generalized fuzzy graphs are introduced. In this study, matrix representation of generalized fuzzy graphs is described. Completeness and regularity are two important parameters of graph theory. Here, regular and complete generalized fuzzy graphs are introduced. Some properties of them are discussed. After that, effective regular graphs are exemplified.

UR - http://www.scopus.com/inward/record.url?scp=84995598400&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=84995598400&partnerID=8YFLogxK

U2 - 10.1186/s40064-016-3558-6

DO - 10.1186/s40064-016-3558-6

M3 - Article

AN - SCOPUS:84995598400

VL - 5

JO - SpringerPlus

JF - SpringerPlus

SN - 2193-1801

IS - 1

M1 - 1979

ER -